# SDR ASAA0944818

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26272
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B WING L/E JUST O/B OF PYLON HAS CHAFE MARKS.   REPAIRED RT WING.
